MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PONSKY DUAL PORT FEEDING ADAPTOR, 20F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 PONSKY DUAL PORT FEEDING ADAPTOR, 20F; FEEDING DEVICE
Model Number 000333
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that some post placement procedure, the cap on the feeding adapter became loose.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one ponsky dual port feeding tube adapter was returned for evaluation.Gross visual evaluation was performed.The catheter, bolster and ponsky dome were noted to be missing.The caps on the device appeared intact.Based on the sample evaluation, the investigation is unconfirmed for the loose cap issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that some time post placement procedure, the cap on the feeding adapter became loose.There was no reported patient injury.
 
Event or Problem Description
It was reported that approximately eight days post device placement procedure, the cap on the feeding adapter became loose.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one ponsky dual port feeding tube adapter was returned for evaluation.Gross visual evaluation was performed.All closure straps and plugs on the device appeared intact as well all ports.Both closure straps and plugs of the device were inserted into their ports with applied pressure; no issue was noted.Ports were examined while closed and both did not appear to be loose.Therefore, the investigation is inconclusive for the reported loose cap issue as the exact circumstances at the time of reported event was unknown and sample evaluation results indicating no difficulty under laboratory conditions are not by themselves sufficient to confirm this event.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, g3.H11: h6 (result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PONSKY DUAL PORT FEEDING ADAPTOR, 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key11804306
Report Number3006260740-2021-01777
Device Sequence Number4345239
Product Code KNT
UDI-Device Identifier10801741080934
UDI-Public(01)10801741080934
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000333
Device Catalogue Number000333
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer08/05/2021
02/07/2022
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date08/09/2021
02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown